# SDR DALA2024070506788

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 991 Rbl34-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE: 1EA ( STA. 991 AND RBL.34 TO RBL.45) ( OUT OF LIMITS ) AT PASSENGER CABIN. FLOOR ANGLE STA. 991 AND RBL.34 TO RBL.45 AT PASSENGER CABIN WAS REPLACED PER DWG 147A5700 REV.C AND B737-800 SRM 51-40-02-0G.
